# SDR AALA202010059013

- Difficulty date: September 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: D5337261321500
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESS WEAR TO BUSHING OF RH MLG DOOR ACTUATOR FITTING, MEASURING L=0.943 IN, W=0.943 IN. REPLACED BUSHING WITH NEW IAW EA308786, DRAWING R53370501, AND SRM A320 51-72-11-911-001.
